An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Solpadeine - Is it too late?

Discussion in 'Prescription Drugs' started by pauleire25, May 9, 2017.

  1. pauleire25

    pauleire25 Member

    Hi All,

    25 year old Male. Been taking Solpadeine for the past 2 years now. I ussed to get terrible headaches/migraines & i found solpadeines were the only medicine available to me that could get rid of the pain. The euphoria & happyness after taking these later developed into an addiction whereby i would simply take one just to get that "buzz". I took 2-4 a day for a year and in the past year about 6 a day. Maybe 7 some days - 2 every 4 hours.

    I've managed going without them for a week previously but would result in a rebound headache and general agitation. However, in the past week or so, Ive cut down on them & for 3-4 days went cold turkey and what's brought me here is the terrible restlessness which i have got in my arms & legs. Very agitated and uneasy. Is this a solpadeine withdrawal symptom? How long does it last. How long do the withdrawal symptoms typically last or your best guess given my description? Also, I do understand the effects paracetamol can have on the liver. How many of these / how long does it take to actually begin to do damage on the liver? Could i already have liver damage? How would i know? I do feel generally healthy otherwise & hold down a job as a software developer - Just about hold down. I've got terrible anxiety but that's a post for another forum :)

    Also, s cold turkey the way forward or should I gradually cut down over a week/few weeks?

    Any thoughts or suggestions on this & best ways to cut down is much appreciated.

    Kind Regards,

    Paul
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @pauleire25... I replied to your post in another thread, so please be sure to look for it.